Density growth in Kantowski-Sachs cosmologies with cosmological constant
2012 (English)In: Classical and quantum gravity, ISSN 0264-9381, E-ISSN 1361-6382, Vol. 29, no 9, 095023- p.Article in journal (Refereed) Published
In this work the growth of density perturbations in Kantowski-Sachs cosmologies with a positive cosmological constant is studied, using the 1+3 and 1+1+2 covariant formalisms. For each wave number we obtain a closed system for scalars formed from quantities that are zero on the background and hence are gauge-invariant. The solutions to this system are then analyzed both analytically andnumerically. In particular the effects of anisotropy and the behaviour close to a bounce in the cosmic scale factor are considered.We find that typically the density gradient in the bouncing direction experiences a local maximum at or slightly after the bounce.
Place, publisher, year, edition, pages
Bristol: Institute of Physics (IOP), 2012. Vol. 29, no 9, 095023- p.
Research subject Physics
IdentifiersURN: urn:nbn:se:umu:diva-54575DOI: 10.1088/0264-9381/29/9/095023ISI: 000303105600024OAI: oai:DiVA.org:umu-54575DiVA: diva2:524289